MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; Pulse generator, permanent, implantable

ABBOTT CURRENT+ DR DUAL-CHAMBER ICD; Pulse generator, permanent, implantable
Model Number CD2211-36
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had reached elective replacement indicator (eri) battery level due to normal battery depletion.Prior to the replacement procedure, an inaccurate eri date was noted on the device.Abbott technical support was contacted, the session records were reviewed, and normal battery depletion was confirmed.The device was explanted and replaced due to normal battery depletion.The patient was in stable condition.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19811097
Report Number2017865-2024-60805
Device Sequence Number7525578
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public(01)05414734503723(10)S000011962(17)170331
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model NumberCD2211-36
Device Lot NumberS000011962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown